# SDR FDEA201109113827

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 6,462 hours, 3,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018220221
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR 57.1 SEAT TRACK 2L HAS 2EA GOUGED SCALLOPS 9" APART. REMOVED  IAW AMM 53-10-25-04-02.  CUT AND FABRICATED NEW SEAT TRACK IAW SRM 53-10-16 P.205. APPLIED PROTECTIVE COATING IAW SRM 51-75-10.  INSTALLED SEAT TRACK IAW SRM 53-10-16, P205.
